# SDR SCNA20250425132

- Difficulty date: April 27, 2024
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8
- Aircraft serial: 34412
- Aircraft time: 50,525 hours, 28,680 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP# 55792 - FORWARD CARGO BAY STR-28R CORRODED BS 500E+7, RBL 7, WL 148  - RESOLUTION: REPAIRED STR.-28 R BS 500E IAW ER 24-01631 EMP# 56690 06/01/2024, INSP# 34 06/02/2024
